# SDR UALA2012072303955

- Difficulty date: July 22, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 43,180 hours, 9,291 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Inoperative
- Location: Rt Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO INOPERATIVE. LEFT HF TEST PASSED MAT TEST, LEFT HF CAN MONITOR BUT WILL NOT TRANSMIT IN BOTH CAPT-FO POS. COUPLER WILL NOT TUNE FOR TRANSMIT. RDF-T :TRIED NEW LEFT HF TRANSCEIVER STILL NOT TUNING. REINSTALLED OLD ONE. OPS CHECKED RIGHT HF PER AMM. CHECKED GOOD.
